# SDR AALA202510274554

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 30,386 hours, 12,904 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT AISLE INDICATION INOPERATIVE AT ROWS 18ABC THROUGH ROW 25ABC. REMOVE AND REPLACED CONNECTOR AT SEAT 18ABC. PER SWPM 20-61-28. SYSTEM OPERATIONAL CHECK GOOD.
